# SDR SWAA011420

- Difficulty date: May 12, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737317
- Aircraft serial: 23173
- Aircraft time: 44,463 hours, 32,985 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4 D-CHECK, FOUND KEEL BEAM STRUCTURE CORRODED FROM BS 500D TO BS 523, STR 28R.  REPAIRED KEEL BEAM PER BFG ER.
